# SDR SWIA200921735

- Difficulty date: June 4, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 22,612 hours, 30,341 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Kinked
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS ALTIMETER READING DIFFERS FROM FIRST OFFICERS READING.  (FLT 6319)  REPLACED FIRST OFFICERS STATIC LINE.
